# SDR DALA2024050304921

- Difficulty date: May 2, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 58,229 hours, 40,792 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 150-200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT STA Y=150-200 X=7 RH, STA Y=200 X=7LH TO 7RH, AND STA Y=160 X=5LH TO 5RH AT PASSENGER CABIN (W1). SUMMARY OF NRC 00700: CORROSION LEVEL 2. FLOOR SUPPORT STA Y=150-200 X=7 RH, STA Y=200 X=7LH TO 7RH, AND STA Y=160 X=5LH TO 5RH AT PASSENGER CABIN WERE REPLACED PER B717 SRM 51-41-01-0G, 51-41-02-0G, AND 51-41-05-0G. (LP #0323341)
